# SDR DHL9771210D

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CABIN SEAT TRACK AT RBL 46 AT STA 715 HAS CORROSION.  REPLACED SECTION OF SEAT TRACK PER SRM 53-10-5 FROM STA 620 TO 740 RBL 46 .
